# SDR COMA0360061

- Difficulty date: January 29, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 20,295 hours, 19,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 44065
- Condition: Discharged
- Location: Cabin
- Part time: 20,773 hours, 19,319 cycles
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5242 EMERGENCY LIGHTS INOP - SWITCH LEFT ON.REPLACED EMERGENCY BATTERIES.
